On partial and paraconsistent logics

    Research output: Contribution to journalArticleScientificpeer-review

    49 Downloads (Pure)
    Original languageEnglish
    Pages (from-to)352-374
    Number of pages23
    JournalNotre Dame journal of formal logic
    Volume40
    Issue number3
    Publication statusPublished - 1999

    Cite this

    @article{e92131d5da51481b9f4b0d45d4f6babb,
    title = "On partial and paraconsistent logics",
    author = "R.A. Muskens",
    note = "Pagination: 23",
    year = "1999",
    language = "English",
    volume = "40",
    pages = "352--374",
    journal = "Notre Dame journal of formal logic",
    issn = "0029-4527",
    publisher = "Duke University Press",
    number = "3",

    }

    On partial and paraconsistent logics. / Muskens, R.A.

    In: Notre Dame journal of formal logic, Vol. 40, No. 3, 1999, p. 352-374.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - On partial and paraconsistent logics

    AU - Muskens, R.A.

    N1 - Pagination: 23

    PY - 1999

    Y1 - 1999

    M3 - Article

    VL - 40

    SP - 352

    EP - 374

    JO - Notre Dame journal of formal logic

    JF - Notre Dame journal of formal logic

    SN - 0029-4527

    IS - 3

    ER -